News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: Pain and numbness on left side on body - related to Grave's?


 tuttomondo - Sat Jun 02, 2007 3:24 pm

45 yr. old female diagnosed with Graves about 18 yrs ago. Have been on 200 mcg of synthroid for many years now. About 8 months ago started having pain and numbness on left side on body, but only on shoulder, hand knees and top of foot. Extreme fatigue hits in cycles lasting 3-6 days and most pain does go away but tingling in hand does not. Have had mri of brain and cervical...all clear. Not carpel, no nerve damage. In past 6 months my levels of synthroid have been increased to 250 daily, to 250 every other day, now back to 200 every day. Being tested again in 3 months. Gallbladder removed a year ago.
Anyone?????
 Dr. Chan Lowe - Sat Jun 09, 2007 10:59 pm

User avatar It would be unlikely for your symptoms to be due to Grave's disease.

It does sound like a neurological problem. One thing to consider is that autoimmune diseases such as Grave's disease do tend to run together. A person with one autoimmune disease is at increased risk of developing another. It may be that you have an autoimmune related neurological problem.

I would recommend following up with a neurologist. You may need some specific nerve testing.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here